# SDR ERAA201410240065

- Difficulty date: October 24, 2014
- Submitted: October 24, 2014
- Operation: Air carrier
- Aircraft: N575A
- Make and model: Beech 1900C
- Aircraft serial: UC83
- Aircraft time: 37,932 hours, 46,144 cycles
- Engine: Pwa PT6A65B
- System (JASC): 7120 · Engine Mount Section
- Part: Bushing
- Part number: 1149800021
- Condition: Cracked
- Location: Rt Engine
- Part time: 37,932 hours, 46,144 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE TRUSS TO NACELLE STRUCTURE MOUNT BUSHINGS CRACKED.  REPAIRED IAW RDO-CO102750-1.
